# SDR AALA202509034347

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 45,079 hours, 19,151 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Coupling
- Condition: Broken
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUL LAVATORY LIKE ODOR IN THE FLIGHT DECK. FOUND FORWARD TOILET VACUUM LINE COUPLING BROKEN AND SEEPING INTO FLIGHT DECK. REPLACED COUPLING, PER AMM 38-32-01. OPERATIONAL CHECK GOOD NO LEAKS NOTED. ACCOMPLISHED WORK CARD SMOKE ODOR FUMES-INITIAL 08L00021001. AREA CLEANED AND DEODORIZED BY CABIN SERVICE.
